# SDR CALA2013092391371

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 40,116 hours, 17,336 cycles
- Engine: Iae V2527A5
- System (JASC): 5246 · Fluid Service Doors
- Part: Seal
- Condition: Missing
- Location: Hyd Access Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION INFLIGHT MORE NOTICEABLE IN REAR CABIN AREA.  STARTED FL 280 MACH .79.   ACCOMPLISHED MT 53-005 IAW TSM 05-50-00-810-801-A.  NO NOTICEABLE PLAY IN RUDDER OR ELEVATORS.  FOUND YELLOW HYDRAULIC BAY ACCESS PANEL 196BB LOOSE WITH PIECES OF SEAL MISSING.  REPLACED SEAL PIECES, DOOR NOW TIGHT & DOES NOT RATTLE.
